0
shopping_cart
Cold, Flu & Allergy / Equate / Antihistamine Allergy Relief Loratadine Tablets 10 mg

Product ID: | 84181 |
---|---|
Brand: | Equate |
Item Name: | Antihistamine Allergy Relief Loratadine Tablets 10 mg |
Size: | 300 ct |
Current Price: | $ 28.49 |
Unit Price: | $0.09 / ct |
Description: | Compare to Claritin Tablets active ingredient. With non-drowsy allergy relief from Equate Loratadine Tablets 10 mg you can stop sniffling and enjoy spring without the dreaded symptoms of seasonal allergies. Pet dander mold or dust? No problem. One dose provides all day 24-hour relief of sneezing runny nose itchy or watery eyes and itchy throat or nose from indoor or outdoor allergens. The active ingredient is loratadine 10 mg a powerful antihistamine in original prescription strength. Get allergy relief without the sleepiness. These tablets will not cause drowsiness when taken as directed. For adults and children 6 years and over. This allergy product is gluten free.Making the right health decisions can be challenging. With a complete range of products and simple solutions Equate allows you to take care of your family with confidence. |
Availability: | In-Stock |
Reviews
Your review
There are no reviews for this product yet. Be the first who leaves it.